MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO FATHOM SYSTEM; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO FATHOM SYSTEM; CATHETER, CONTINUOUS FLUSH
Model Number 29462
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/05/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a catheter rupture occurred.A renegade hi-flo catheter was selected for use and during manual injection of contrast medium via a non bsc syringe the catheter ruptured.No patient complications were reported and the procedure was completed via an alternative method.
 
Event or Problem Description
It was reported that a catheter rupture occurred.A renegade hi-flo catheter was selected for use and during manual injection of contrast medium via a non bsc syringe the catheter ruptured.No patient complications were reported and the procedure was completed via an alternative method.Device evaluated by mfr: the device was returned for analysis.Returned product consisted of a renegade hi-flo micro-catheter.The hub, shaft and tip were microscopically examined.The device showed damage in the form of a kink and a twist/kink.The kink was located 22.3cm from the hub and the twisted kink was located 10cm from the tip.Per the customers complaint it was stated that the catheter shaft ruptured during manual injection of contrast medium.A manual syringe of fluid was injected through the catheter.The twisted kink area did show a leak.Inspection of the remainder of the device, revealed no other damage or irregularities.No other issues were identified during the product analysis.

Brand Name
RENEGADE HI-FLO FATHOM SYSTEM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7934929
Report Number2134265-2018-61599
Device Sequence Number13688142
Product Code KRA
UDI-Device Identifier08714729790877
UDI-Public08714729790877
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 11/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/24/2021
Device Model Number29462
Device Catalogue Number29462
Device Lot Number0022037434
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2018
Initial Date Received by Manufacturer 09/13/2018
Supplement Date Received by Manufacturer10/16/2018
Initial Report FDA Received Date10/04/2018
Supplement Report FDA Received Date11/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1